Michigan, 2014Damaging Winds in Michigan, August 25, 2014
August 25, 2014 · NWS GRR · 3 events in 3 counties and zones
A few severe storms produced wind gusts of up to around 60 mph that brought down several trees. The most extensive damage was reported in Prairieville township in Barry county, where several trees were blown down.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A few severe storms produced wind gusts of up to around 60 mph that brought down several trees. The most extensive damage was reported in Prairieville township in Barry county, where several trees were blown down.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before the first event at Aug 25, 1:12 PM EST, 28 minutes earlier.
Area forecast discussion, Aug 25, 1:12 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
212 PM EDT MON AUG 25 2014
LATEST UPDATE...
MESOSCALE DISCUSSION
.MESOSCALE DISCUSSION...
ISSUED AT 147 PM EDT MON AUG 25 2014
LIMITED SEVERE/FLOODING THREAT CONTINUES THIS AFTERNOON. ONLY
PEA SIZED HAIL AND WINDS AROUND 35 MPH REPORTED SO FAR WITH THESE
STORMS. A BROKEN LINE OF STORMS IS EXTENDING FROM CHICAGO TO EAST
OF GRAND RAPIDS AT 2 PM. NEW UPDRAFTS ARE CURRENTLY GOING UP ALONG
THE OUTFLOW BOUNDARIES SINKING SOUTH OF THE STORMS NEAR GRAND
RAPIDS AND THESE STORMS SHOULD REACH CHARLOTTE AND LANSING BY 4
PM.
THE STORMS OVER SOUTHERN LAKE MICHIGAN ARE MOVING EAST SOUTHEAST
AND RADAR TRENDS SUGGEST THE HEAVIER STORMS WILL PASS TO THE
SOUTH OF THE I-94 CORRIDOR. TEMPS ARE IN THE MID TO UPPER 80S
THERE AND SFC HEATING COMBINED WITH SFC DEW POINTS IN THE 70S
HAVE RESULTED IN STRONG INSTABILITY AND STORMS MAY EXPAND INTO
THIS AREA BY LATE AFTERNOON OR EARLY EVENING.
&&
.SYNOPSIS...
ISSUED AT 325 AM EDT MON AUG 25 2014
WARM AND HUMID CONDITIONS WILL CONTINUE TODAY THROUGH TUESDAY WITH
SCATTERED SHOWERS AND THUNDERSTORMS. THUNDERSTORMS THIS AFTERNOON
THROUGH TUESDAY MAY CONTAIN LOCALLY HEAVY RAINFALL. DRY AND COOLER
WEATHER WILL BRIEFLY RETURN WEDNESDAY FOLLOWED BY WARMER AND MORE
HUMID WEATHER WITH ANOTHER CHANCE OF SHOWERS AND STORMS LATE IN
THE WEEK.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 325 AM EDT MON AUG 25 2014
IT WILL BE VERY WARM AND HUMID TODAY WITH MAX TEMPS REACHING WELL
INTO THE 80S AND DEW POINT VALUES UP INTO THE UPPER 60S TO LOWER
70S. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER TODAY
AS INSTABILITY BUILDS AND SB CAPE VALUES POTENTIALLY REACH AROUND
2000-2500 J/KG NEAR TO EAST OF US-131 THIS AFTERNOON.
SEVERE WX IS UNLIKELY MAINLY DUE TO WEAK DEEP LAYER SHEAR BUT AN
ISOLATED SEVERE STORM CANNOT BE RULED OUT THIS AFTERNOON AND EARLY
EVENING WHEN INSTABILITY WILL BE MAXIMIZED. ANY STORMS THAT DO
DEVELOP COULD PRODUCE LOCALLY RAINFALL WITH PRECIPITABLE WATER
VALUES UP IN THE 1.75 TO 2 INCH RANGE TODAY.
SCATTERED SHOWERS AND PERHAPS A FEW STORMS WILL CONTINUE INTO THIS
EVENING. THEN THE COLD FRONT WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS ON TUESDAY. THE BEST CHANCE FOR A FEW STRONG TO
POTENTIALLY SEVERE STORMS TUESDAY WOULD BE IN THE AFTERNOON OVER OUR
SE FCST AREA WHEN SB CAPE VALUES WILL POTENTIALLY REACH AROUND 3000
J/KG.
IT HAS BEEN NOTED THAT OVERALL SHORT TO MEDIUM RANGE GUIDANCE
TRENDS ARE BRINGING THE COLD FRONT THROUGH FASTER. THEREFORE WE
HAVE TRIMMED BACK POPS SIGNIFICANTLY FOR TUESDAY NIGHT AND ARE
KEEPING LINGERING LOW POPS CONFINED TO OUR SOUTHERN FORECAST AREA.
DRY WEATHER IS NOW ANTICIPATED WEDNESDAY WITH THE HIGH PRESSURE RIDGE
IN PLACE OVER THE NORTHERN GREAT LAKES REGION.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 325 AM EDT MON AUG 25 2014
THE LAST COUPLE NIGHTS HAVE SEEN THE GFS GUIDANCE TREND TOWARDS THE
ECMWF IN TERMS OF THE EVOLUTION OF THE PATTERN. TONIGHT...HAVE
THEREFORE FOLLOWED THE LEAD OF THE ECMWF THROUGH THE LONG TERM
FORECAST.
THE LONG TERM LOOKS TO FEATURE A DECENT ABOUT OF RAINFALL WITH A
BOUNDARY OSCILLATING THROUGH THE REGION AND NEAR NORMAL TEMPERATURES.
AS FOR THE DETAILS...THE PERIOD LOOKS TO START OFF DRY WITH SURFACE
HIGH PRESSURE SAGGING INTO THE AREA FROM THE NORTH WEDNESDAY NIGHT.
FEEL THURSDAY WILL LIKELY BE DRY AS WELL...BUT BLENDED IN WITH
NEIGHBORING OFFICES AND HAVE A 20 PCT CHANCE FOR SHOWERS/STORMS IN
THE FAR WEST.
CHANCES FOR SHOWERS AND STORMS THEN LOOK TO BE POSSIBLE IN THE
REMAINDER OF THE FORECAST PERIOD...THURSDAY NIGHT THROUGH SUNDAY.
MOISTURE COMES SURGING BACK IN THURSDAY NIGHT ESPECIALLY ALOFT. THE
ECMWF HAS A WARM FRONT OR A STATIONARY BOUNDARY NEARBY FRI-SUN. HAVE
CHANCE POPS ESSENTIALLY BLANKETED THROUGHOUT THIS PERIOD OF THE
FORECAST. THE DAYS 4-5 AND 6-7 QPF PROGS FROM WPC ALSO BEAR THIS
OUT. THEY SHOW RAINFALL TOTALS AROUND AN INCH FOR MOST AREAS...WHICH
SEEMS REASONABLE.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 139 PM EDT MON AUG 25 2014
A STORMY AFTERNOON IS EXPECTED AS A BROKEN LINE OF TSRA SLOWLY
DROPS SOUTHEAST ACROSS THE TAF SITES. GIVEN THE HIGH MOISTURE
CONTENT OF THE STORMS...HEAVY RAIN WILL LIMIT VSBYS TO 2SM. IT'S
POSSIBLE VSBYS COULD FALL TO A MILE. PCPN WILL DIMINISH THIS
AFTERNOON BUT POTENTIALLY REDEVELOP TUESDAY MORNING AS A COLD
FRONT MOVES THROUGH.
MVFR FOG WILL LIKELY DEVELOP AFTER 06Z.
&&
.MARINE...
ISSUED AT 325 AM EDT MON AUG 25 2014
MINIMAL WIND AND WAVE ACTION IS ANTICIPATED TODAY THROUGH TONIGHT
INTO TUESDAY. HOWEVER PATCHY FOG WILL POSE A HAZARD TO MARINERS.
&&
.HYDROLOGY...
ISSUED AT 1104 AM EDT SUN AUG 24 2014
BEST CHANCE FOR SIGNIFICANT RAINFALL WOULD BE MONDAY NIGHT THROUGH
WEDNESDAY WITH A SLOW MOVING COLD FRONT. THIS IS NOT A GUARANTEE
AS THE LLJ IS FORECAST TO BE QUITE WEAK. NEVERTHELESS...A VERY
MOIST ATMOSPHERE COMBINED WITH FORCING VIA THE COLD FRONT AND SLOW
CELL MOVEMENT COULD RESULT IN SOME SIGNIFICANT RAINFALL IF STORMS
DEVELOP OVER OUR AREA. PW VALUES WILL LIKELY BE AROUND 1.75"
MONDAY NIGHT AND TUESDAY. MODEL GUIDANCE IS MIXED REGARDING HOW
LONG THE FRONT MAY HANG UP...SO IT IS UNCLEAR WHEN THE THREAT FOR
SIGNIFICANT RAINFALL WOULD END.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&
MESOSCALE...OSTUNO
SYNOPSIS...LAURENS
SHORT TERM...LAURENS
LONG TERM...DUKE
AVIATION...93
HYDROLOGY...HOVING
MARINE...LAURENS
Hazardous weather outlook, Aug 25, 5:38 AM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
638 AM EDT MON AUG 25 2014
MIZ037>040-043>046-050>052-056>059-064>067-071>074-261045-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
638 AM EDT MON AUG 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
STRONG THUNDERSTORMS ARE POSSIBLE...ESPECIALLY THIS AFTERNOON AND
EVENING...BETWEEN 100 PM AND MIDNIGHT. WIND GUSTS IN EXCESS OF 50
MPH AND HAIL TO NEAR ONE INCH IN DIAMETER ARE POSSIBLE WITH THE
STRONGEST STORMS. ANY STORM TODAY WILL BE CAPABLE OF TORRENTIAL
RAINS...MAKING LOCALIZED FLOODING A THREAT.
HEAT INDEX VALUES MAY PUSH INTO THE LOWER TO MIDDLE 90S FOR A TIME
THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY AND AGAIN FROM
THURSDAY NIGHT INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
LMZ844>849-261045-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
638 AM EDT MON AUG 25 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
STRONG THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT OVER LAKE
MICHIGAN. WIND GUSTS IN EXCESS OF 35 KNOTS AND HAIL ARE
POSSIBILITIES. AREAS OF DENSE FOG MAY FORM AS WELL TODAY AND
TONIGHT AS MOIST AIR MOVES OUT OVER THE LAKE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
ADDITIONAL THUNDERSTORMS ARE EXPECTED TUESDAY AND AGAIN FROM
THURSDAY NIGHT INTO THE WEEKEND.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
DUKE
In the hours before
Special weather statement, Aug 25, 11:18 AM EST, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1218 PM EDT MON AUG 25 2014
MIZ038>040-044>046-051-251815-
CLARE-ISABELLA-LAKE-MECOSTA-MONTCALM-NEWAYGO-OSCEOLA-
1218 PM EDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 1213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING INTO THE AREA FROM THE WEST AT 30 MPH.
PEA SIZE HAIL...WIND GUSTS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF DOWNPOURS WITH LOCAL STREET FLOODING
ARE POSSIBLE WITH THESE STORMS...THROUGH 200 PM EDT.
LOCATIONS IMPACTED INCLUDE...
MOUNT PLEASANT... HARRISON... CLARE...
EVART... MECOSTA... BARRYTON...
EDMORE... MARION... WEIDMAN...
FARWELL... ROSEBUSH... DIGHTON...
SIX LAKES... HIGHLAND... HARTWICK TWP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
&&
LAT...LON 4416 8461 4382 8460 4346 8485 4330 8532
4329 8557 4417 8557
TIME...MOT...LOC 1616Z 259DEG 32KT 4390 8540
COBBSpecial weather statement, Aug 25, 12:11 PM EST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
111 PM EDT MON AUG 25 2014
MIZ056>058-064-065-251900-
ALLEGAN-BARRY-IONIA-KENT-OTTAWA-
111 PM EDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GRAND RAPIDS TO HOLLAND...MOVING
EAST-SOUTHEAST AT 30 MPH.
ISOLATED PEA SIZE HAIL AND WIND GUSTS GREATER THAN 40 MPH ALONG
WITH...FREQUENT LIGHTNING AND...BRIEF DOWNPOURS WITH LOCAL STREET
FLOODING...ARE POSSIBLE THROUGH 300 PM EDT.
SPECIFIC LOCATIONS INCLUDE...
GRAND RAPIDS... HASTINGS... IONIA...
PLAINWELL... WAYLAND... MIDDLEVILLE...
LOWELL... LAKE ODESSA... BELDING...
SARANAC... NASHVILLE... PORTLAND...
HUBBARDSTON... GRANDVILLE... WALKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE AS THE STORM APPROACHES. DO NOT
ATTEMPT TO DRIVE ACROSS FLOODED SECTIONS OF ROADWAYS.
&&
LAT...LON 4270 8621 4295 8622 4312 8579 4312 8484
4277 8484 4277 8507 4242 8507 4242 8628
TIME...MOT...LOC 1707Z 273DEG 30KT 4290 8587
COBBLocal storm report, Aug 25, 1:21 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
221 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HEAVY RAIN 2 W ADA 42.95N 85.53W
08/25/2014 M0.85 INCH KENT MI NWS EMPLOYEE
RAIN FELL FROM 115PM TO 155PM.
&&Local storm report, Aug 25, 1:24 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
224 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM HEAVY RAIN 2 SW LEOTA 44.12N 84.92W
08/25/2014 M0.72 INCH CLARE MI MESONET
MESONET STATION 2 SW LEOTA /LEOM4/ HEAVY
RAIN DURATION 6 HOURS.
0215 PM HEAVY RAIN 1 NW HUDSONVILLE 42.87N 85.87W
08/25/2014 M0.71 INCH OTTAWA MI MESONET
MESONET STATION 1 NW HUDSONVILLE /DW5570/
HEAVY RAIN DURATION 6 HOURS.
0204 PM HEAVY RAIN GRANDVILLE 42.91N 85.76W
08/25/2014 M0.65 INCH KENT MI MESONET
MESONET STATION GRANDVILLE /DW6683/ HEAVY
RAIN DURATION 6 HOURS.
0154 PM HEAVY RAIN 2 NW BIG RAPIDS 43.72N 85.50W
08/25/2014 M0.56 INCH MECOSTA MI AWOS
AWOS STATION ROBEN-HOOD ARPT /RQB/ HEAVY
RAIN DURATION 6 HOURS.
0214 PM HEAVY RAIN 2 SE HERSEY 43.82N 85.41W
08/25/2014 M0.54 INCH OSCEOLA MI MESONET
MESONET STATION 2 SE HERSEY /AS071/ HEAVY
RAIN DURATION 6 HOURS.
0213 PM HEAVY RAIN 3 ENE GRAND VALLEY 42.99N 85.81W
08/25/2014 M0.52 INCH OTTAWA MI MESONET
MESONET STATION 3 ENE GRAND VALLEY /DW5733/
HEAVY RAIN DURATION 6 HOURS.
&&
NWS GRAND RAPIDS MI
IRIS SYSTEMSpecial weather statement, Aug 25, 1:31 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
231 PM EDT MON AUG 25 2014
MIZ057>059-064>067-252030-
ALLEGAN-BARRY-CLINTON-EATON-INGHAM-IONIA-KENT-
231 PM EDT MON AUG 25 2014
...SIGNIFICANT WEATHER ADVISORY...
AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR MIDDLEVILLE TO PORTLAND...MOVING EAST
AT 30 MPH.
ISOLATED PEA SIZE HAIL AND WIND GUSTS GREATER THAN 40 MPH...ALONG
WITH FREQUENT LIGHTNING...AND BRIEF HEAVY DOWNPOURS WITH STREET
FLOODING...ARE POSSIBLE WITH THESE STORMS THROUGH 430 PM EDT.
STORM.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
CHARLOTTE... LANSING... ST. JOHNS...
PORTLAND... GRAND LEDGE... EATON RAPIDS...
DEWITT... LESLIE... MASON...
WILLIAMSTON... WEBBERVILLE... STOCKBRIDGE...
MULLIKEN... OLIVET... PEWAMO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY STRUCTURE IF STORMS APPROACH. DO NOT
ATTEMPT TO DRIVE ACROSS FLOODED SECTIONS OF ROADWAY.
&&
LAT...LON 4242 8554 4276 8555 4277 8531 4301 8483
4307 8436 4278 8436 4277 8415 4243 8414
TIME...MOT...LOC 1827Z 273DEG 26KT 4284 8498
COBBLocal storm report, Aug 25, 1:39 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
239 PM EDT MON AUG 25 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL HERSEY 43.85N 85.44W
08/25/2014 M0.25 INCH OSCEOLA MI PUBLIC
TIME APPROXIMATE FROM RADAR.
&&Thunderstorm Wind, Ionia
- When
- August 25, 1:40 PM EST
- Where
- Ionia County, 2.13 mi NNW of Sebewa Corners
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 42.830, -84.980
A county official reported that one tree was blown down near Sebewa Corners.
Thunderstorm Wind, Barry
- When
- August 25, 3:10 PM EST
- Where
- Barry County, 1.47 mi SSW of Milo
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 42.430, -85.440
Barry county dispatch reported that several trees were blown down in Prairieville township.
Thunderstorm Wind, Kalamazoo
- When
- August 25, 3:15 PM EST
- Where
- Kalamazoo County, Gull Lake
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 42.380, -85.400
A trained spotter estimated that severe thunderstorm wind gusts reached 60 mph near Gull Lake.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Wind in Kansas, August 25, 20141 death · 1 event
- Heat in Illinois, August 25, 20141 death · 1 event
- Hail and Damaging Winds in Iowa, August 25, 2014$425,000 · 61 kt wind · 5 events
- Hail and Damaging Winds in Illinois, August 25, 2014$266,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Missouri, August 25 to 27, 2014$250,000 · 1.75 in hail · 9 events
- Flash Flood and Damaging Winds in Arizona, August 25, 2014$315,000 · 52 kt wind · 4 events
- Hail and Damaging Winds in Wisconsin, August 25, 2014$103,000 · 65 kt wind · 16 events
- Flooding in Colorado, August 25, 2014$100,000 · 2 events
- Damaging Winds in Wisconsin, August 25, 2014$53,000 · 60 kt wind · 3 events
- Hail and Damaging Winds in Illinois, August 25, 2014$45,000 · 52 kt wind · 5 events
- Flash Flood and Hail in Nebraska, August 25 to 26, 2014$30,000 · 1 in hail · 7 events
- Flash Flooding in Utah, August 25 to 27, 2014$25,000 · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 535954, 535955, 535956.